Please use this identifier to cite or link to this item: doi:10.22028/D291-30287
Volltext verfügbar? / Dokumentlieferung
Title: The Morrison−Kawamata Cone Conjecture and Abundance on Ricci flat manifolds
Author(s): Lazic, Vladimir
Oguiso, Keiji
Peternell, Thomas
Editor(s): Ji, Lizhen
Yau, Shing-Tung
Language: English
Title: Uniformization, Riemann-Hilbert correspondence, Calabi-Yau manifolds & Picard-Fuchs equations
Volume: 42
Startpage: 157
Endpage: 186
Publisher/Platform: International Press
Year of Publication: 2018
Publikation type: Book Chapter
URL of the first publication: https://www.intlpress.com/site/pub/pages/books/items/00000517/index.php
Link to this record: hdl:20.500.11880/28723
http://dx.doi.org/10.22028/D291-30287
ISBN: 978-1-57146-363-0
Date of registration: 18-Feb-2020
Third-party funds sponsorship: All authors were partially supported by the DFG-Forschergruppe 790 "Classi cation of Algebraic Surfaces and Compact Complex Manifolds". Lazi ć was supported by the DFG-Emmy-Noether-Nachwuchsgruppe "Gute Strukturen in der h öherdimensionalen birationalen Geometrie". Oguiso was supported by JSPS Grant-in-Aid (S) No 25220701, JSPS Grant-in-Aid (S) No 22224001, JSPS Grant-in-Aid (B) No 22340009, and by KIAS Scholar Program.
Notes: Advanced lectures in mathematics
Faculty: MI - Fakultät für Mathematik und Informatik
Department: MI - Mathematik
Professorship: MI - Prof. Dr. Vladimir Lazić
Collections:UniBib – Die Universitätsbibliographie

Files for this record:
There are no files associated with this item.


Items in SciDok are protected by copyright, with all rights reserved, unless otherwise indicated.